著者
Akahira Masafumi Takahashi Kunihiko
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.31, no.2, pp.257-267, 2001-12

For a sum of independent discrete random variables, its higher order large-deviation approximation is discussed. An approximation to the tail probability of the distribution of the sum is provided, and its numerical comparison with other approximations is done in the binomial case. Consequently, the approximation formula is seen to be more accurate.
著者
Maihara Hirosuke Akahira Masafumi
出版者
日本統計学会
雑誌
Journal of the Japan Statistical Society (ISSN:03895602)
巻号頁・発行日
vol.34, no.2, pp.189-206, 2004-12

From the decision-theoretic viewpoint, using a weighted loss we compare the risks of testing procedures in the location and scale parameter cases. We also get numerically the minimax solution of Bayes testing procedures w. r. t. a parameter of the prior distribution, under the weighted loss.